# SDR 96FDEA00706

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Inner Skin
- Condition: Corrosion
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-02, 2) NR 3 CARGO DOOR INNER SKIN HAS CORROSION AROUND A RIVNUT 12 INCHES FROM THE AFT EDGE 10 INCHES FROM THE BOTTOM.  REMOVED CORROSION FROM NR 3 CARGO DOOR INNER SKIN  AROUND RIVNUT FOUND TO BE OUT OF LIMITS PER FEDEX SRM 53-10-1.  REPAIRED DAMAGED AREA PER FEDEX SRM 51-40-2.
